MathSciNet Relay Station
MathSciNet bibliographic data
MR2164204 93B05 (93E03)
Mahmudov, N. I.; Zorlu, S. Controllability of semilinear stochastic systems. Internat. J. Control 78 (2005), no. 13, 997–1004.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement